Probably . Related to gastritis or a gastric ulcer or an esophageal injury from the vomitting. You need to be examined by your doctor. You also need to abstain from alcohol( and drugs) before you do some serious damage that may affect your life in the shsort run or worse cause chronic liver disease, to mention just 2 negatives from the excesses. Be smart...You are not as immortal as you think.
It happens. Drinking too much often causes a person to vomit. Take a little better care of yourself. Life is precious. Never saw that effect with marijuana. Again be cautious and be sure not to drive.
Really serious! Black or coffee-ground looking material likely is blood denatured by acid in your stomach. You're bleeding! stop the beer and smokes, avoid nsaid's (like ibuprofen, aleve, (naproxen) advil, aspirin) and get yourself right to the emergency room please (call 911 now if you're dizzy or weakening). Read more...